Arithmetic models for Hilbert modular varieties
Compositio Mathematica, Volume 98 (1995) no. 1, p. 43-76
@article{CM_1995__98_1_43_0,
     author = {Pappas, Georgios},
     title = {Arithmetic models for Hilbert modular varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {1},
     year = {1995},
     pages = {43-76},
     zbl = {0890.14010},
     mrnumber = {1353285},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_1_43_0}
}
Pappas, Georgios. Arithmetic models for Hilbert modular varieties. Compositio Mathematica, Volume 98 (1995) no. 1, pp. 43-76. http://www.numdam.org/item/CM_1995__98_1_43_0/

[1] Chai, C-L. and Norman, P.: Bad reduction of the Siegel moduli scheme of genus two with Γ0(p)-level structure. Amer. Journal Math. vol. 112 (1990). | Zbl 0734.14010

[2] De Jong, A.J.: The moduli spaces of principally polarized abelian varieties with Γ0(p)-level structure. Journal of Algebraic Geometry. Vol. 2. No. 4. Oct. 1993. | Zbl 0816.14020

[3] Deligne, P. and Mumford, D.: The irreducibility of the space of curves of given genus. I.H.E.S. No. 36 (1969). | Numdam | MR 262240 | Zbl 0181.48803

[4] Deligne, P. and Pappas, G.: Singularités de espaces de modules de Hilbert, en les caractéristiques divisant le discriminant. To appear in Compositio Math. | Numdam | MR 1266495 | Zbl 0826.14027

[5] Deligne, P. and Rapoport, M.: Schémas de modules de courbes elliptiques. Lecture notes in Math. Vol. 349. Springer-Verlag, 1973. | MR 337993 | Zbl 0281.14010

[6] Deligne, P. and Ribet, K.: Values of abelian L-functions at negative integers over totally real fields. Invent. Math. 59 (1980). | MR 579702 | Zbl 0434.12009

[7] Faltings, G. and Chai, C-L.: Degenerations of abelian varieties. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3 Folge-Band 22. | Zbl 0744.14031

[8] Katz, N. and Mazur, B.: Arithmetic moduli of elliptic curves. Annals of Math. studies. Princeton 1985. | Zbl 0576.14026

[9] Rapoport, M.: Compactifications de l'espace de modules de Hilbert-Blumenthal. Compositio Math. Vol. 36, 1978. | Numdam | MR 515050 | Zbl 0386.14006

[10] Raynaud, M.: Schemas en groupes de type (p, ..., p). Bull. Soc. Math. France, 102. | Numdam | MR 419467 | Zbl 0325.14020

[11] Zink, T.: Über die schlechte reduction eineger Shimuramannigfaltigkeiten. Compositio Math. Vol. 45 (1981). | Numdam | MR 648660 | Zbl 0483.14006